I just need a moment to whine and sulk! I'm in a relapse and I did a 3 day IVSM and 8 day taper and my symptoms are not better. If anything things have been getting worse. I'm like a human pinball on a tilt-a-whirl. I've started having painful esophogeal spasms (dysphagia?) and woke up this morning with what feels like a stake in each eye and the middle of my brain. I thought using the steroids would help settle things down but not happening!
The only saving grace is I have my follow up with my neuro tomorrow. Hopefully I can get some additional help but I'm just tired of the icks! I want to wake up and have a day of no problems (wishful thinking I know lol).
Thanks for letting me moan and whine for a second!!
Hey, I've got some cheese for that whine! I'm sorry you're feeling so cruddy. Even though you've gone through IVSM and a taper, give it more time. It continues to do it's work, even when you're done taking it. IVSM doesn't always stop a flare in it's tracks, but it does help keep the intensity and duration to a duller roar.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.